# SDR GAIA00627

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK AT FLIGHTSTAR AIRCRAFT SERVICES AT JAX, A CRACK WAS DISCOVERED AT FASTENERS AT NOSE WHEEL WELL UPPER DECK.  CORRECTIVE ACTION: ACCOMPLISHED NOSE WHEEL WELL UPPER DECK REPAIR IAW B727 SRM 51-40-2, FIGURE 1. THE AIRCRAFT WAS RETURNED TO SERVICE.
